# SDR LR7A99104

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 36250214
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP7180 FOUND NR 3 QEC RT UPPER SLOPING LONGERON CORRODED.  REPLACED LONGERON IAW SRM 583-54-20-08 AND SB 382-71-12, REV 92.  NR 349 AND 959.
